i just started zoloft a day ago and today im feeling more anxiety and depression. My mouth is so dry and my legs feel hot and heavy. Does this go away? Im a severe hypochondriac!
Hi, dom! The side effects you describe are normal and for most people will pass or lessen over a few days or weeks. Unless they persist or become severe enough to interfere with your daily life, give your body a little time to adjust to the drug.
I've never had a real problem with side effects with any medications I've been on ~ except cotton mouth!! I keep a glass of ice or water handy ~ works wonders!
Best wishes to you. If you feel the need, post here anytime at all. We're happy to help in any way we can and there are some really good folks here.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 May 2013 • 6 answers
Updated 5 Jun 2015 • 5 answers
Updated 30 Oct 2015 • 2 answers
Updated 26 Apr 2018 • 4 answers
Updated 13 Sep 2018 • 2 answers